# SDR USAABB00068

- Difficulty date: May 7, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Rows 1 & 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FOUND SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTS AT ROWS 1 AND 4  INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (X)
